# SDR DXTA200400402

- Difficulty date: September 20, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N316QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600516
- Aircraft time: 4,748 hours, 3,959 cycles
- Engine: Pwa JT15D5
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB BETWEEN FL180-FL190, NOTICED A STRONG FUEL SMELL IN THE COCKPIT AND AT THE REFRESHMENT CENTER, DURING DECENT AND LANDING THE SMELL FADED AWAY.  ITEM IS UNDER INVESTIGATION.
